# SDR AALA202106230807

- Difficulty date: May 25, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 18,198 hours, 6,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frm 69 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L= 0.957 INCH IN CRACK SHEAR PLATE AT FR69 AND STR 23R. REPLACED SHEAR PLATE IAW A321 SRM 51-72-11-911-001, SRM 51-42-11-801 & DWG D53474180.
